MAUDE Adverse Event Report: HOLLISTER, INC ENDOTRACHEAL TUBE ATTACHMENT DEVICE; DEVICE, FIXATION, TRACHEAL TUBE

HOLLISTER, INC ENDOTRACHEAL TUBE ATTACHMENT DEVICE; DEVICE, FIXATION, TRACHEAL TUBE
Model Number 9799
Medical Device Problem Codes Labelling, Instructions for Use or Training Problem (1318); Malposition of Device (2616); Protective Measures Problem (3015)
Health Effect - Clinical Code Abrasion (1689)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available for evaluation.Lot number not provided, so a dhr cannot be performed.Root cause was unable to be determined.Additional information was requested, but as of the date of this report there has been no response.Hollister will continue to monitor for this type of issue in our post-market surveillance system.
 
Event or Problem Description
A report was received from a nurse that a patient using the anchorfast oral endotrach tube fastener reportedly sustained an injury.It was reported that the patient developed a hole in the lip.No further information available.

Brand Name
ENDOTRACHEAL TUBE ATTACHMENT DEVICE
Common Device Name
DEVICE, FIXATION, TRACHEAL TUBE
Manufacturer (Section D)
HOLLISTER, INC
2000 hollister drive
libertyville IL 60048
Manufacturer (Section G)
HOLLISTER, INC.
366 draft avenue
stuarts draft VA 24477 9998
Manufacturer Contact
karen deering
2000 hollister drive
libertyville 60048
MDR Report Key24179222
Report Number1119193-2026-00002
Device Sequence Number9569882
Product Code CBH
UDI-Device Identifier00610075095766
UDI-Public(01)00610075095766
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9799
Device Catalogue Number9799
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2026
Initial Report FDA Received Date01/26/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown